# SDR SWAA2021080588999

- Difficulty date: June 3, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120DF EDGES HAVE CORROSION / FWD CARGO COMPT FLOOR PANEL 120 DF EDGES HAVE CORROSION EVALUATED DAMAGE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 REPLACE PANEL VERIFIED NEW MATERIAL IAW AMM 25-52-01-201-801 2024 T3 .071' A TAG # A25767 FABRICATED IAW AMM 25-52-01-201-801 AND BOEING DWG # 453A1610 TREATED BOTTOM IAW AMM 51-21-41-370-801 PRIMED BOTTOM IAW AMM 51-21-72-370-804
